# SDR REXA2014121901222

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Shaft
- Condition: Cracked
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR OUTER HANDLE SHAFT BOSS IS CRACKED.  PN H3445-5 OR 601R31053-3.  REF AIPC 52-42-03, FIG 1, ITEM 5.  MECH R & R AVIONICS DOOR OUTER HANDLE SHAFT BOSS IAW AMM 52-42-03-000-801-A01 AND AMM 52-42-03-400-801-A01. OPS CHECK GOOD IAW AMM 52-42-00-710-801-A01.
